Open Access

1-D Schrödinger operators with singular Gordon potentials


Full Text

Coming Soon.





Article Information

Title1-D Schrödinger operators with singular Gordon potentials
SourceMethods Funct. Anal. Topology, Vol. 8 (2002), no. 1, 36-48
MathSciNet MR1903128
zbMATH 1013.34081
CopyrightThe Author(s) 2002 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

R. O. Hryniv and Ya. V. Mykytyuk, 1-D Schrödinger operators with singular Gordon potentials, Methods Funct. Anal. Topology 8 (2002), no. 1, 36-48.


BibTex

@article {MFAT179,
    AUTHOR = {Hryniv, R. O. and Mykytyuk, Ya. V.},
     TITLE = {1-D Schrödinger operators with singular Gordon potentials},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {8},
      YEAR = {2002},
    NUMBER = {1},
     PAGES = {36-48},
      ISSN = {1029-3531},
  MRNUMBER = {MR1903128},
 ZBLNUMBER = {1013.34081},
       URL = {http://mfat.imath.kiev.ua/article/?id=179},
}


All Issues